View Full Version : propecia sides question

09-14-2012, 10:35 PM
I was on propecia for about 2.5 years and everything was great. I didn't experience any real sides and had hair regrowth. I got concerned about all the negative press and stopped taking the medication about 4 weeks ago. However, I decided to go back on with an every other day approach to the medication.

today, I took my second pill (since restarting) and I feel real sides. Definitely not psychological. The main sides that I feel is some head tightness/brain fog and some small lower abdominal cramps.

anyone have experience with restarting? Are these temporary sides. Again, I did not feel any of these for the 2.5 years that I was on the medication prior.


09-15-2012, 07:34 AM
The first time i used finasteride (1mg/day) i had to quit 3.5 months later, because of testicular pain and a little brainfog...I restarted 1 year later taking 1mg eod and had to quit 5 months later, because i was experiencing the exact same sides, they just took a little longer to kick in...

My advice to you at this point is to get an opinion from a doctor...Get some exams just to be safe and get an educated response, as the body's reaction to 5 alpha reductase inhibitors can be very wide...